# SDR HALA20250324087

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 45,161 hours, 7,196 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL AFT XFR FAULT. REMOVED AND REPLACED INNER TK INLET VALVE ACTUATOT (603QL1) PER AMM 28-26-53. OPS CHECK OK.
